# SDR RAIA201008180002

- Difficulty date: August 18, 2010
- Submitted: August 21, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 15,291 hours, 14,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE FLIGHT CREW REPORTED EMERGENCY LIGHT NR 18 INOP.  MAINTENANCE INSPECTED AND SECURED THE CONNECTION TO THE EMERGENCY LIGHT AT NR 18.  SYSTEM OPS CHECKED GOOD.
